The Annals of Mathematical Statistics

A Definition of Subjective Probability

F. J. Anscombe and R. J. Aumann

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 1 (1963), 199-205.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
http://projecteuclid.org/euclid.aoms/1177704255

JSTOR
links.jstor.org

Digital Object Identifier
doi:10.1214/aoms/1177704255

Mathematical Reviews number (MathSciNet)
MR145561

Zentralblatt MATH identifier
0114.07204

Citation

Anscombe, F. J.; Aumann, R. J. A Definition of Subjective Probability. Ann. Math. Statist. 34 (1963), no. 1, 199--205. doi:10.1214/aoms/1177704255. http://projecteuclid.org/euclid.aoms/1177704255.


Export citation